# SDR AALA2018061329015

- Difficulty date: May 24, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043202
- Condition: Corroded
- Location: Frame 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SUPPORT,  STRINGER 23L, BETWEEN FRAMES 66 - 68 IN THE AFT GALLEY.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001.
